Ask Your Question
0

bad thoughts and regret.

asked 2012-11-14 09:12:06 -0500

anonymous user

Anonymous

updated 2012-11-14 11:10:02 -0500

Guruka Singh gravatar image

ssa ji,i really need some help. i am student and in medical field. i have huge depression which i take medication for. i faced a lot in my life which somehow give me regrets and suicidal thoughts.i know that what we get is somewhow what we deserve to get. i am very dukhi and making my parents dukhi too.i do things which make me regret all the time.its like a cycle which i can't come out of. now, from few days i am getting bad thoughts that police came to my house and i am in jail and stuff.these thoughts are worse and i am crying from days that why do i think that bad. why do i have to go for jail for. what should i do to make me and my parents happy.come out of these thoughts.

edit retag flag offensive close merge delete

7 answers

Sort by ยป oldest newest most voted
0

answered 2012-11-22 16:21:44 -0500

anoymous gravatar image

thank you prabh kaur . ya please give me your email address . i would like like to talk to some sadh sangat to get me out of this.but, i will do as you said and make myself busy.

edit flag offensive delete link more

Comments

Prabh Kaur gravatar imagePrabh Kaur ( 2012-11-22 17:25:26 -0500 )edit
0

answered 2012-11-22 16:02:41 -0500

Prabh Kaur gravatar image

Ummmm I think you just need time that is all. When you are a kid, you go through this phase and it seems like no-one understands.

I seriously think, you should go out get some fresh air everyday, have a bubble bath, learn kirtan. You, yourself have to stop thinking negative. Once again occupy your thoughts by doing the things you once enjoyed. It will take time but you will get over it.

Sometimes whatever we do hurts people around us and we don't realize it but I am sure making small changes can help get rid of all this. You probably know why you are stressed and you probably already know what will fix it, but us humans just don't want to make the effort. Totally understand what you are saying...If you need to talk, I can give you my email address.

edit flag offensive delete link more
0

answered 2012-11-22 10:58:14 -0500

Nihang Gavinpal Singh Khalsa gravatar image

oh sibiling of destiny i am 14 i have felt similar listen to this and your bride soul will be reunited with the lord again in union. link text or even this: link text

hope you find peace my brother contact me if u dont please talk again.

edit flag offensive delete link more
0

answered 2012-11-22 09:57:18 -0500

anoymous gravatar image

i appreciate everybody's answers .I just want to ask that why is it that i can't distinguish between whats right or wrong for me nowadays.i sometimes think its my karam . i feel so unconnected with everything and everybody . for eg. i should study hard for my school .it is very stressfull,my thoughts are so bad that i just can't think straight. i do path but again in few minutes i come to same situation. is god punishing me and why i can't think good for myself and my family.

edit flag offensive delete link more
0

answered 2012-11-21 15:33:01 -0500

Prabh Kaur gravatar image

Why don't you pray? Go for long walks, play a sport, swim...help your mum and dad at home. Try and keep your brain occupied with things you most enjoy. You are going through a phase, most kids go through, I reckon you should give it some time and stop thinking that you are depressed, change your environment and your thoughts will change. Don't take medicine! Ummmm you could learn kirtan, it will help you relax.

So before you come back and say that your thoughts just don't seem to go away, try sports, kirtan, paath, helping family etc.

Hope this will help.

edit flag offensive delete link more
0

answered 2012-11-19 15:49:44 -0500

Nihang Gavinpal Singh Khalsa gravatar image

OH child of the guru, dont take medical drugs or medication if the path of studying is stressfull either find another path or study something else. oh i feel your pain but medicine will destroy you more the best medicine is gods name take this as your medicine throw away that drug the doctor has given you if you regret your mistakes wash them away with the name of the lord give your self a rebirth wake at the hours of amritvela and do bani bana sewa simran go to the feet of our guru the guru hugs any that come to his feet

edit flag offensive delete link more
0

answered 2012-11-14 11:07:57 -0500

Guruka Singh gravatar image

You can come out of this cycle. Please see the reply here.

edit flag offensive delete link more

Your Answer

Please start posting anonymously - your entry will be published after you log in or create a new account.

Add Answer

[hide preview]

Question Tools

Stats

Asked: 2012-11-14 09:12:06 -0500

Seen: 1,007 times

Last updated: Nov 22 '12